# SDR HALA2010050600204

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 19,905 hours, 19,079 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AOA, HEAT FAIL L & R, RUDDER PITOT LIMITER FAIL AND RUDDER IGNITER FAULT LIGHT ILLUMINATED.  AIR TURNBACK TO HNL.  REPLACED AIR DATA HEAT SWITCH PER WDM 30-31-01.  OPS CHECK GOOD.
